Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Drug Side Effects
Jun 28, 2006

I take three HIV medications 3 each morning and 3 each night. The drugs are Atazanavir 200mg Sulfate, Zidovudine 300mg and Abacavir 300mg. Each time I take the meds within an hour I usually get pressure in my eyes, a flushed feeling in my face and dizziness. Could this be a serious side effect that i need to talk with my provider about or just a normal part of HIV therapy?

Response from Dr. Henry

The symptoms you describe sounds like it may be related to one of your HIV medications but may fall in the category of annoying but not threatening side effects. Your HIV specialist should be made aware of what you are experiencing so he/she can evaluate. KH



Previous
plastic surgery
Next
Meds After Weight Loss Surgery

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement